# SDR SWIA200211657

- Difficulty date: December 31, 2002
- Submitted: January 3, 2003
- Operation: Air carrier
- Aircraft: N233SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120307
- Aircraft time: 17,151 hours, 24,204 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

LEFT FORWARD OUTBOARD EMERGENCY LIGHT IS INOP.  REMOVED AND REPLACED EMERGENCY EXIT LIGHT ASSEMBLY WITH NEW ASSEMBLY IAW 33-52-01.  OPS CHECK GOOD.
